# SDR DALA2014091205019

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 638-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AND SCRATCHED ON SEAT TRACK X 22 BETWEEN BS 638-765.  SEAT TRACK WAS REPAIRED IAW SRM 53-05 FIG 4F, SRM 51-10-3, PAR 14,21.
